xanax... i am currently on day three with no subs and the last three days have been hell.. no sleep.. sweats.. zero energy.. i have also been taking xanax.. approx 4mg a day now, which does help with the withdrawl, but once the first monster is over with, i have to get rid of the second one. Xanax.. and i know its worse. So my doctors suggestion was phenobarbital (sp?) and then to ween off that. Anyone had any experience with using it to come off xanax or other benzo's.
Hang in there. What dose of Suboxone were you on when you stopped? You may have jumped a little too soon. The worst is going to start around day 3 to day 5 and could last for a couple weeks or more. You may want to consider going back to a very low dose of Suboxone and taper slower.
Phenobarbital is used for benzo withdrawal though I have never used it for that. Do consider tapering off the benzo's as stopping cold turkey can cause seizures although the use of phenobarbital helps with that.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - what is a good over-the-counter medicine to help me sleep.i tried melatonin and a?
Posted 15 Feb 2010 • 4 answers
Anxiety - I took a 1/2 peach xanax this afternoon, would it be ok to take a benadryl tonight for my?
Posted 3 Jun 2011 • 4 answers
Posted 13 Mar 2012 • 2 answers
Neck surgery oct 2011, dr put me on dilaudid for 10 months, then detox in dec to get off.now having?
Posted 23 Feb 2013 • 4 answers
Posted 27 Apr 2013 • 2 answers